# SDR 05FDEA00680

- Difficulty date: March 28, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK LBL 107 CORRODED AT STA.  REMOVED AND REPLACED AS IAW SRM 51-33-01 VOLUME II.
